MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY ASSURA VR ICD, US; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY ASSURA VR ICD, US; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number CD1357-40C
Medical Device Problem Codes Premature Discharge of Battery (1057); Failure to Interrogate (1332); Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented in the clinic for follow up.It was noted that the implantable cardioverter defibrillator (icd) could not be interrogated, and an error message was displayed.No intervention was performed.There were no patient consequences.
 
Event or Problem Description
New information received indicated that the implantable cardioverter defibrillator (icd) exhibited premature battery depletion.The icd was explanted and replaced on (b)(6) 2025.The patient was in stable condition following the procedure.
 
Additional Manufacturer Narrative
The reported event of failure to interrogate and error message were confirmed.The reported event of premature discharge of battery was not confirmed.The device was received with battery voltage at below end-of-life level.Final analysis found that the device exceeded its projected longevity, consistent with normal battery depletion.

Brand Name
FORTIFY ASSURA VR ICD, US
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22956882
Report Number2017865-2025-99197
Device Sequence Number8453312
Product Code LWS
UDI-Device Identifier05414734507943
UDI-Public(01)05414734507943(10)4693386(17)160731
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2016
Device Model NumberCD1357-40C
Device Catalogue NumberCD1357-40C
Device Lot Number4693386
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer10/01/2025
01/06/2026
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date10/20/2025
01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA ACTIVE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale